# SDR SWAA110565

- Difficulty date: January 30, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 82,255 hours, 58,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND AFT CARGO COMPARTMENT CORRODED AT BS 859, RBL 8.10.  REPAIRED CHANNEL PER EA.
